Alert archive / Nebraska / Tornado Warnings in 2010
Tornado Warning 68, NWS North Platte, NE
NWS North Platte, NE issued this tornado warning at Jul 19, 2010, 9:57 PM CDT for Blaine County, Brown County, Cherry County, Nebraska. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2010, 9:57 PM CDT (02:57 UTC)
- Expired
- Jul 19, 2010, 10:30 PM CDT
- In force
- 33 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
Counties Blaine County, NE, Brown County, NE, Cherry County, NE
The radar
The North Platte radar (KLNX), 48 km from the middle of the area, began a volume at 03:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 10:15 PM CDT | HAIL 1 | Elsmere, NE | HAIL TO THE SIZE OF QUARTERS OCCURRED FROM 1000 PM CDT THROUGH 1015 PM CDT IN ELSMERE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 19, 6:31 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.0 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1870 J/kg
- Mixed-layer CIN
- -199 J/kg
- Mixed-layer LCL
- 1200 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.9
The text
As transmitted, in the capitals the NWS used until 2016.
718 WFUS53 KLBF 200257 TORLBF NEC009-017-031-200330- /O.NEW.KLBF.TO.W.0068.100720T0257Z-100720T0330Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 957 PM CDT MON JUL 19 2010 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * TORNADO WARNING FOR... NORTH CENTRAL BLAINE COUNTY IN NORTH CENTRAL NEBRASKA... SOUTHWESTERN BROWN COUNTY IN NORTH CENTRAL NEBRASKA... EXTREME SOUTHEASTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA... * UNTIL 1030 PM CDT * AT 955 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR ELSMERE...OR 25 MILES NORTHEAST OF THEDFORD...AND MOVING SOUTHEAST AT 35 MPH. IN ADDITION...LARGE HAIL...HIGH WINDS AND BROKEN WINDOWS WERE REPORTED WITH THIS STORM. * THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF EXTREME SOUTHEASTERN CHERRY...NORTH CENTRAL BLAINE AND SOUTHWESTERN BROWN COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW. && LAT...LON 4211 9984 4198 10007 4222 10027 4227 10021 TIME...MOT...LOC 0256Z 314DEG 29KT 4221 10019 $$ CDC
3 follow-up statements
978 WWUS53 KLBF 200304 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1004 PM CDT MON JUL 19 2010 NEC031-200313- /O.CAN.KLBF.TO.W.0068.000000T0000Z-100720T0330Z/ CHERRY NE- 1004 PM CDT MON JUL 19 2010 ...THE TORNADO WARNING FOR EXTREME SOUTHEASTERN CHERRY COUNTY IS CANCELLED... THE TORNADIC PORTION OF STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF CHERRY COUNTY. A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEAST CHERRY COUNTY UNTIL 1015 PM. LAT...LON 4211 9985 4198 10007 4215 10016 4225 10017 TIME...MOT...LOC 0303Z 313DEG 20KT 4216 10012 $$ NEC009-017-200330- /O.CON.KLBF.TO.W.0068.000000T0000Z-100720T0330Z/ BLAINE NE-BROWN NE- 1004 PM CDT MON JUL 19 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN BROWN AND NORTH CENTRAL BLAINE COUNTIES UNTIL 1030 PM CDT... AT 955 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR ELSMERE...OR 23 MILES NORTHWEST OF BREWSTER... MOVING SOUTHEAST AT 25 MPH. IN ADDITION...LARGE HAIL...HIGH WINDS AND BROKEN WINDOWS HAVE BEEN REPORTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF NORTHERN BLAINE AND SOUTHWESTERN BROWN COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW. && LAT...LON 4211 9985 4198 10007 4215 10016 4225 10017 TIME...MOT...LOC 0303Z 313DEG 20KT 4216 10012 $$ CDC
536 WWUS53 KLBF 200317 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1017 PM CDT MON JUL 19 2010 NEC009-017-200330- /O.CON.KLBF.TO.W.0068.000000T0000Z-100720T0330Z/ BLAINE NE-BROWN NE- 1017 PM CDT MON JUL 19 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL BROWN AND NORTH CENTRAL BLAINE COUNTIES UNTIL 1030 PM CDT... AT 1013 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 8 MILES SOUTHEAST OF ELSMERE...OR 15 MILES NORTHWEST OF BREWSTER...MOVING SOUTHEAST AT 25 MPH. THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTH CENTRAL BLAINE AND SOUTH CENTRAL BROWN COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW. && LAT...LON 4211 9985 4198 10007 4208 10012 4216 9998 TIME...MOT...LOC 0317Z 310DEG 24KT 4209 10001 $$ CDC
536 WWUS53 KLBF 200324 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1024 PM CDT MON JUL 19 2010 NEC009-017-200334- /O.EXP.KLBF.TO.W.0068.000000T0000Z-100720T0330Z/ BLAINE NE-BROWN NE- 1024 PM CDT MON JUL 19 2010 ...THE TORNADO WARNING FOR SOUTH CENTRAL BROWN AND NORTH CENTRAL BLAINE COUNTIES WILL EXPIRE AT 1030 PM CDT/930 PM MDT/... THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING AND THE TORNADO WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE AREA. LAT...LON 4211 9985 4198 10007 4208 10012 4216 9998 TIME...MOT...LOC 0324Z 310DEG 24KT 4206 9996 $$ CDC
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this tornado warning went out at Jul 19, 3:15 PM CDT, 6 hours 42 minutes earlier.
Area forecast discussion, Jul 19, 3:15 PM CDT, 6 hours 42 minutes before
AREA FORECAST DISCUSSION...CORRECTED AVIATION AND EXTENDED DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
315 PM CDT MON JUL 19 2010
.SYNOPSIS...
AT 19Z...SURFACE ANALYSIS SHOWED SEVERAL LOW PRESSURE CENTERS IN
EAST CENTRAL WYOMING ...NORTH CENTRAL COLORADO AND WESTERN KANSAS. A
SURFACE FRONT WAS STRETCHED ACROSS NORTHERN AND EASTERN COLORADO
THROUGH KANSAS TO NORTHERN MISSOURI. THERE WERE HINTS OF ANOTHER
FRONT ACROSS THE WESTERN DAKOTAS AND NORTHERN WYOMING AND THROUGH
WESTERN MONTANA. DEWPOINTS AT OR ABOVE 70F WERE ADVANCING ACROSS
SOUTHERN NEBRASKA AND HAD REACHED LEXINGTON. IN THE VISIBLE
SATELLITE IMAGE...A BAND OF CLOUDS IN SOUTHWEST NEBRASKA BETRAYED
THE PRESENCE OF AN ARCHING BOUNDARY NORTH OF IMPERIAL AND MCCOOK AND
SOUTH OF NORTH PLATTE AND OGALLALA. THE SURFACE LAPS DATA CONVECTIVE
INHIBITION AT OR ABOVE 100J/KG IN SOUTHWEST NEBRASKA.
&&
.SHORT/MEDIUM RANGE...TONIGHT THROUGH THURSDAY NIGHT.
THERE MAY BE TOO MUCH NEGATIVE ENERGY FOR CONVECTION TO DEVELOP
THIS EVENING BUT...WITH CONVECTIVE POTENTIAL ENERGY AT OR ABOVE
3000J/KG...WE CANNOT REALLY IGNORE THE POTENTIAL FOR CONVECTION. AS
A RESULT...WE HAVE AT LEAST SOME CHANCE OF THUNDERSTORMS IN FOR THIS
EVENING AND OVERNIGHT.
THE SYNOPTIC SITUATION FOR TUESDAY IS SIMILAR TO THAT WE HAVE
TODAY...SO THERE IS AT LEAST A SLIGHT CHANCE TUESDAY AS WELL.
THERE IS GENERAL AGREEMENT AMONG THE GEM...THE NAM AND THE GFS
THAT THE BOUNDARY WILL WORK NORTHWARD ACROSS NEBRASKA WEDNESDAY
NIGHT AND THURSDAY MORNING...OPENING A TRAJECTORY FROM THE TEXAS
GULF COAST THROUGH THE SOUTHERN PLAINS AND INTO THE CENTRAL AND
NORTHERN PLAINS. THIS WILL AGAIN HAVE ABUNDANT MOISTURE IN PLACE
WHEN A SURFACE TROUGH AND FRONT COME THROUGH THURSDAY EVENING. THE
RESULT WILL BE A CHANCE OF THUNDERSTORMS.
.EXTENDED...FRIDAY THROUGH MONDAY.
FRIDAY THROUGH MONDAY...OPERATIONAL MODELS AND GFS ENSEMBLES
SHOW THE UPPER RIDGE BUILDING NORTH INTO THE CENTRAL PLAINS DURING
THE PERIOD...WITH A DECREASE IN WIND SPEEDS IN THE UPPER LEVELS.
THIS WILL LEAD TO LESS SHEAR FOR ANY ORGANIZED TSTM ACTIVITY...BUT
STILL EXPECTING PLENTY OF MID AND UPPER LEVEL MOISTURE AROUND...AND
WITH AFTERNOON HEATING OF A MOIST AND UNSTABLE BOUNDARY
LAYER...ISOLATED LATE AFTERNOON AND EVENING TSTMS WILL REMAIN
POSSIBLE. DESPITE THE UPPER RIDGE BUILDING INTO THE
AREA...STATIONARY FRONTAL BOUNDARY WILL REMAIN IN THE VICINITY...SO
NO REAL HEAT ANTICIPATED. IT WILL CONTINUE TO BE WARM AND RATHER
HUMID HOWEVER...WITH HIGHS AROUND 90 TO 95 THROUGH THE
WEEKEND...WITH LOWS IN THE 60S TO NEAR 70.
&&
.AVIATION...
RATHER LOW CONFIDENCE IN OVERALL FORECAST FOR THE NEXT 24 HRS.
DISTURBANCE ACROSS NORTHERN WY AND MT SHOULD HELP IGNITE TSTMS
ACROSS WESTERN SD AND EASTERN WY THIS AFTERNOON. THIS ACTIVITY WILL
THEN MOVE EAST INTO NORTH CENTRAL NEB LATE THIS EVENING AND
OVERNIGHT. HAVE INCLUDED A TEMPO GROUP FOR TSTMS FOR KVTN AFTER 06Z.
THIS WILL HAVE TO BE WATCHED THOUGH...AS STORMS MAY MOVE IN BEFORE
THAT TIME...BUT PROBABLY NOT UNTIL AT LEAST MID EVENING. FURTHER
SOUTH...THERE IS SOME CHANCE OF A TSTM MOVING INTO THE AREA AFTER
MID EVENING...BUT CONFIDENCE IS LOWER AND HAVE NOT INCLUDED ANY
POSSIBILITY IN THE TAF ATTM. WINDS EXPECTED TO BE VRB AT 10 KTS OR
LESS...BUT GUSTY INVOF ANY TSTM.
&&
.LBF WATCHES/WARNINGS/ADVISORIES...NONE.
&&
SHORT/MEDIUM RANGE...SPRINGER
AVIATION/EXTENDED...TAYLORHazardous weather outlook, Jul 19, 4:38 PM CDT, 5 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 438 PM CDT MON JUL 19 2010 NEZ004>010-022>029-035>038-056>059-069>071-094-202145- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 438 PM CDT MON JUL 19 2010 /338 PM MDT MON JUL 19 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THUNDERSTORMS DEVELOPING ACROSS WESTERN SOUTH DAKOTA AND NORTHEAST WYOMING...ARE EXPECTED TO DEVELOP INTO A THUNDERSTORM COMPLEX AS THEY DROP SOUTH INTO NEBRASKA LATER THIS EVENING. SOME OF THE THUNDERSTORMS MAY BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE NEBRASKA PANHANDLE...WEST OF A LINE FROM MERRIMAN TO OSHKOSH ON TUESDAY. TEMPERATURES RISING INTO THE 90S...WILL COMBINE WITH ABUNDANT LOW LEVEL MOISTURE...AND CONTRIBUTE TO THUNDERSTORM DEVELOPMENT. THE MAIN THREAT WITH STORMS THAT DEVELOP WILL BE LARGE HAIL. WEDNESDAY...A FRONTAL BOUNDARY WILL BE STALLED OUT OVER NEBRASKA...AND BE THE FOCUS FOR SEVERE THUNDERSTORM DEVELOPMENT. THE MAIN THREAT WITH STORMS THAT DEVELOP WILL BE LARGE HAIL AND DAMAGING THUNDERSTORM WINDS...HOWEVER...CONDITIONS MAY BECOME FAVORABLE FOR ISOLATED TORNADOES AS WELL. WITH THE STATIONARY FRONT REMAINING IN THE AREA...AND A FAVORABLE UPPER AIR PATTERN...THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE INTO LATE WEEK. AT THIS TIME...A WIDESPREAD OUTBREAK OF SEVERE THUNDERSTORMS IS NOT EXPECTED...BUT ISOLATED SEVERE THUNDERSTORMS CANNOT BE RULED OUT.. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS EVENING...AND INTO THE OVERNIGHT HOURS. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE TAYLOR
In the hours before
Local storm report, Jul 19, 8:39 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
839 PM CDT MON JUL 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 PM TSTM WND GST 1 W KILGORE 42.94N 100.98W
07/19/2010 E60 MPH CHERRY NE PUBLIC
WIND GUSTS CAUSING DAMAGE TO TREE LIMBS. ALSO WALNUT SIZE
HAIL WAS FALLING AT THE SAME TIME.
&&
SJACOBSLocal storm report, Jul 19, 9:00 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
900 PM CDT MON JUL 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 PM HAIL 14 SW VALENTINE 42.73N 100.75W
07/19/2010 M1.00 INCH CHERRY NE PUBLIC
QUARTER SIZE HAIL WITH 60 MPH WIND.
&&
SJACOBSLocal storm report, Jul 19, 9:04 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
904 PM CDT MON JUL 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0901 PM HAIL 15 SW VALENTINE 42.72N 100.76W
07/19/2010 M1.00 INCH CHERRY NE PUBLIC
ACCUMULATED TO TWO INCHES DEEP ON GROUND WITH WIND IN
EXCESS OF 60 MPH AHEAD OF THE HAIL.
&&
SJACOBSLocal storm report, Jul 19, 9:19 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
919 PM CDT MON JUL 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 PM HAIL 3 NW KILGORE 42.97N 101.00W
07/19/2010 M1.25 INCH CHERRY NE PUBLIC
0723 PM HAIL KILGORE 42.94N 100.96W
07/19/2010 M1.75 INCH CHERRY NE PUBLIC
0756 PM HAIL 6 SW VALENTINE 42.81N 100.63W
07/19/2010 M1.25 INCH CHERRY NE PUBLIC
0837 PM HAIL 1 W KILGORE 42.94N 100.98W
07/19/2010 M1.25 INCH CHERRY NE PUBLIC
HALF DOLLAR SIZE HAIL WITH 60 MPH WIND.
0837 PM TSTM WND GST 1 W KILGORE 42.94N 100.98W
07/19/2010 E60.00 MPH CHERRY NE PUBLIC
WIND GUSTS CAUSING DAMAGE TO TREE LIMBS. ALSO WALNUT SIZE
HAIL WAS FALLING AT THE SAME TIME.
0856 PM HAIL 14 SW VALENTINE 42.73N 100.75W
07/19/2010 M1.00 INCH CHERRY NE PUBLIC
QUARTER SIZE HAIL WITH 60 MPH WIND.
0901 PM HAIL 15 SW VALENTINE 42.72N 100.76W
07/19/2010 M1.00 INCH CHERRY NE PUBLIC
ACCUMULATED TO TWO INCHES DEEP ON GROUND WITH WIND IN
EXCESS OF 60 MPH AHEAD OF THE HAIL.
&&
SJACOBSLocal storm report, Jul 19, 9:42 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
942 PM CDT MON JUL 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 PM TSTM WND GST 17 S WOOD LAKE 42.39N 100.24W
07/19/2010 E60 MPH CHERRY NE PUBLIC
ESTIMATED WIND AT LEAST 60 MPH IF NOT GREATER.
&&
SJACOBSLocal storm report, Jul 19, 9:57 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
957 PM CDT MON JUL 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL 14 SW VALENTINE 42.73N 100.75W
07/19/2010 M1.50 INCH CHERRY NE PUBLIC
DELAYED REPORT OF DAMAGE FROM HAIL STORM WHERE WINDOWS
WERE BROKEN OUT OF 3 BUILDINGS WITH PAINT STRIPPED OFF
THE SIDE OF OTHER BUILDINGS. THE GRASS WAS ALSO STRIPPED
TO BARE GROUND.
&&
SJACOBSThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 7:03 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 42 min |
| Jul 19, 7:44 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 48 min |
| Jul 19, 8:22 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 38 min |
| Jul 19, 8:55 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 50 min |
| Jul 19, 9:31 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Cherry, Thomas | 44 min |
| Jul 19, 10:06 PM CDT | Severe Thunderstorm Warning | LBF | Garden, Sheridan | 54 min |
| Jul 19, 10:12 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Loup | 48 min |
| Jul 19, 10:58 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Loup | 47 min |
| Jul 20, 12:58 AM CDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan, McPherson | 32 min |
| Jul 20, 1:30 AM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 30 min |
| Jul 20, 1:59 AM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 30 min |
| Jul 20, 2:18 AM CDT | Severe Thunderstorm Warning | LBF | Custer | 42 min |
Nearby
Tornado Warnings in Nebraska, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.